# SDR I5PA2023012775705

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,026 hours, 33,884 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38827213
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT. NO. N/A (MX). ESI - FOUND APU COOLING FAN DISCHARGE DUCT ASSY. DAMAGED. REPLACED APU COOLING FAN DISCHARGE DUCT PER AMM 49-51-03.
